MathSciNet Relay Station
MathSciNet bibliographic data
MR2548325 40G15 (46S40)
Mursaleen, M.; Mohiuddine, S. A. Statistical convergence of double sequences in intuitionistic fuzzy normed spaces. Chaos Solitons Fractals 41 (2009), no. 5, 2414–2421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement